# SDR USAABB02030

- Difficulty date: March 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND LOW LEVEL EMERGENCY LIGHTS AT ROWS 22 AND 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
